# SDR CALA2017121704484

- Difficulty date: December 16, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 28,619 hours, 19,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53480043204
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEC. NO. JE17-5341-1-2710, L2 DOOR SILL PLATE AT FR68L CORRODED AFT OF GIRT BAR PLATE, REMOVED CORROSION ORIGINAL THICKNESS 0.03 MATERIAL LOSS .0.037 M AX MATERIAL LOSS 0.0157 FOUND TO BE OUT OF LIMITS IAW A319 SRM 5 3-41-14-283-002 FIG. 10101. REPAIRED L-2 DOOR SILL PLATE AT FR68 L IAW A319 SRM 53-41-14-300-001 REPAIR PRINCIPLE 7.
